MathSciNet Relay Station
MathSciNet bibliographic data
MR3127874 60D05 (52A20 52A22 52A30 60F99)
Fresen, Daniel A multivariate Gnedenko law of large numbers. Ann. Probab. 41 (2013), no. 5, 3051–3080.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement